# SDR HEEA0016169

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23032264
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED: UNABLE TO OBTAIN RUNOUTS IN LIMITS WHEN INSTALLED IN FIXTURE.  OBTAINED .005 TIR ON BOTH TIP PATHS.
